The numerical solution of
differential equation in the field of Mikusinski operators
Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1994_24_1a_7,
author = {Taka\v{c}i {\DJ}ur{\dj}ica and Taka\v{c}i Arpad},
title = {The numerical solution of
differential equation in the field of {Mikusinski} operators},
journal = {Novi Sad Journal of Mathematics},
pages = {91-102},
year = {1994},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_7/}
}
TY - JOUR AU - Takači Đurđica AU - Takači Arpad TI - The numerical solution of differential equation in the field of Mikusinski operators JO - Novi Sad Journal of Mathematics PY - 1994 SP - 91 EP - 102 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_7/ ID - NSJOM_1994_24_1a_7 ER -
Takači Đurđica; Takači Arpad. The numerical solution of differential equation in the field of Mikusinski operators. Novi Sad Journal of Mathematics, Tome 24 (1994) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1994_24_1a_7/